# SDR ASAA2023091245117

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 5,480 hours, 1,595 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 5,480 hours, 1,595 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING T/C 72-220-00 BOROSCOPE THE ENGINE COMBUSTION CHAMBER FOUND #2 ENG COMBUSTION CHAMBER DEFECTOR PLATE # 11,12,13 HAVE CIRCUMFRENCIAL CRACKS. ENG S/N 602959 REF T/C 72-220-00. STEP C. (2) CIRCUMFRENTIAL CRACK IS NOT ALLOWED. GROUNDED - YES. REMOVED #2 ENGINE ESN 602959. TRANSFERED TO ASA SHOP W/O 1969289.
